Post # 1
I just read a post asking about how many had gotten pregnant while taking the pill, and it got me thinking…
How many of you all turned into an emotional crazy b*tch while on it like I did?! It was a really bad experience for me emotionally, although it did clear up my skin completely :/ I’m also allergic to latex, which sucks..but have recently found condoms that are made for people with this allergy, and they work really well!
Post # 3
I did when I first started… but it was temporary. It lasted about 3 months until my body became adjusted to the medication.
Seriously though, I was a completely different person during those first 3 months — and not in a good way. It was intense.
Post # 4
I did with the first brand that I went on, but I don’t turn into “my evil twin” anymore since I switched.
ETA: It was a triphasic pill and I think the different doses of hormones is what did it for me.
Post # 5
YES! I was so incrediably moody that my hubby begged me to get off of the pill. i also wanted to get off them becuase i couldnt stand how irritable it made me. also my boobs were SO SO sore, sorry if its tmi.
Post # 6
I actually never had any problems with the pill and found that it mellowed me out, even during the “adjustment” period. When I was on a monophasic one for a few months, though, I was super-emotional. I think it depends on the specific type and how your body reacts to it, so don’t automatically assume that all BC pills are bad!
Post # 7
The depo shot made me miserable. But ortho tri-cyclean and nuvaring (which is what I’m currently on) haven’t affected my mood/personality at all!
Post # 8
I don’t think so, but I find that now that I’m off BCP I just feel happier. More content. It’s very strange, LOL!
Post # 9
The first one I tried made me an emotional wreck and left me feeling not quite “me.” I quit taking that one and tried another brand. The one I’m on now is amazing.
I think you sometimes just have to find what works with your body chemistry. If you’re not liking the way you feel, maybe you should ask your Dr to prescribe you something different.
Post # 10
Yaz made me craaaazy depressed. One time my Fiance (then bf) couldn’t meet me for dinner and I cried for like 4 hours. After that I called my gyno and switched pills. No problems since. I also had the worst acne of my life. Ugh I am still bitter at Yaz
Post # 11
Yes when I was on a tri-phasic pill (changes hormone levels every week). Made me insane. I switched.
Post # 12
The Sympto-Thermal Method of NFP is completely natural and more effective than condoms… If you choose the FAM route then you’ll only need the condoms about a week a month. just an FYI
Post # 13
I’ve never been on bc, but my sister said it made her a raging lunatic when she was on a particular kind pill. She now uses and IUD and says that works much better for her. 🙂
Post # 14
It definitely depends on the type of pill. The first one I was on was great, but then my doctor switched me, and the new one was horrible. I would have days where I was so down, not PMSing either, just SAD for no reason. I decided to get off the pill after our wedding, and I’ve been doing much better. The trick is finding the type of pill that works for you.
Post # 15
Yeah it did. I don’t know if it was the actual BC or the fact that I started it right before the wedding, while trying to plan a move to another state without actually having the luxury to go check it out, and moving away from family, or a combination of the two, but it was AWFUL. For about four months. I did NOT feel like myself and my husband could tell.
Now that I’ve had time to adjust to having it in my system, I feel much better and much less up and down than before.
I’m so sorry you’re feeling this way, it is such a hard thing. All at the same time, you know what you’re feeling, you know you don’t feel like yourself, you don’t know EXACTLY why you feel that way, but all at the same time, you feel guilty for feeling that way.
Hang in there!
Post # 16
I hated being on the pill. It made me cry at the drop of a hat, and I wanted to eat everything in sight. Not cool.